MathSciNet Relay Station
MathSciNet bibliographic data
MR294138 (45 #3211) 04A15 (28A05)
Hansell, R. W. On the nonseparable theory of Borel and Souslin sets. Bull. Amer. Math. Soc. 78 (1972), 236–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement